# SDR CA120402005

- Difficulty date: February 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Switch
- Part number: M2028TYA01JB
- Condition: Faulty
- Location: Flt Controls
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER PUSHBACK AND ENGINE START, CONTROL COLUMN WENT HARD OVER TO THE RT. CANNOT BE BROUGHT BACK TO LEVEL WITHOUT FORCE AND WHEN RELEASED REVERTS HARD TO THE RIGHT.  MAINTENANCE REPLACED THE AILERON/RUDDER TRIM PANEL.  FAULTY AILERON TRIM SWITCH.
